# SDR AWXA200501091

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 51,713 hours, 23,197 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 506 - DURING CRUISE, EN ROUTE TO PHX, CREW RECEIVED ECAM MSG HYD Y RSVR LO LVL.  CREW MADE PRECAUTIONARY EMERGENCY LANDING IN PHX.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED UNION O-RINGS ON THE HYDRAULIC POWER TRANSFER UNIT MANIFOLD.  LEAK CHECKS WERE GOOD.
